MathSciNet Relay Station
MathSciNet bibliographic data
MR2480297 57S25 (57S17)
Pawałowski, Krzysztof; Sumi, Toshio The Laitinen conjecture for finite solvable Oliver groups. Proc. Amer. Math. Soc. 137 (2009), no. 6, 2147–2156.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement